# SDR ASOA201001087

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,348 hours, 14,920 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD DETERIORATED.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-02. OK FOR SVC.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-02. OK FOR SVC. (CLOSED)
